MathSciNet Relay Station
MathSciNet bibliographic data
MR994069 (90c:81052) 81C20 (81B05)
Wallstrom, Timothy C. On the derivation of the Schrödinger equation from stochastic mechanics. Found. Phys. Lett. 2 (1989), no. 2, 113–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement